MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-40-53
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6) 186-01-56 - integrip cc, cluster 56mm,g3 (b)(6) 190-30-11 - alt ha s clr std sz 11 (b)(6) 170-40-03 - biolox delta femoral head 40mm 0d, +3.5mm.
 
Event or Problem Description
It was reported that this 76 y/o female patient's left hip was revised approximately 6 years 2 months post op.The patient had an original exactech tha on (b)(6) 2018.The patient returned to surgeons office with complaints of pain, and dissatisfaction with their hip.Upon examination, the patient has a recalled poly liner.The patient was scheduled for a revision total hip replacement possible poly liner and femoral head swap.The patient had revision surgery on (b)(6) 2024 and underwent a poly acetabular liner swap and femoral head swap.Patient was last known to be in stable condition following the event.Devices are not returning, sent to lab and legal hold at the hospital.
 
Additional Manufacturer Narrative
(h3) based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: significant edge loading of the femoral head on the acetabular liner and combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the revision reported due to early prosthesis wear is a combination of the risk factors specified in an hhe.The prosthesis wear was able to be confirmed from the provided radiograph/device images.*the following sections have corrected information: (h6) health effect clinical code, medical device problem.

Brand Name
NV GXL LINER LIPPED 40MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19296400
Report Number1038671-2024-01191
Device Sequence Number5665383
Product Code JDI
UDI-Device Identifier10885862207043
UDI-Public10885862207043
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2022
Device Catalogue Number132-40-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight78 KG